# SDR N6WA2015021602

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,487 hours, 20,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMER LIGHT INOPERATIVE.  R & R CEILING EMER LIGHT AT ROW 15.
